# SDR SWAA2020031142356

- Difficulty date: March 6, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER MID SPAN TRAILING EDGE PANEL 661CB SEVERAL FASTENER HOLES CRACKED OUT ON BACK SIDE OF PANEL         REPAIRED PANEL 661CB 30 CRACKED FASTENER HOLES. IAW B737-700 SRM 57-51-01-2R-1 REV 70, SRM 51-70-04-2R-9 REV 70, SRM 51-70-04-2R-0 REV 70, AMM 51-21-81-370-802 REV 70, AMM 51-21-99-300-802 REV 20, AMM 51-21-99-300-801 REV 70 A05500, A87850, A00754, A33188, A13438
